# SDR WX0A2017031573231

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N336NV
- Make and model: Airbus A319-111
- Aircraft serial: 2176
- Aircraft time: 35,833 hours, 24,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AN EMERGENCY WAS DECLARED ON CLIMB OUT, RECEIVED BLOWER VENT ECAM MESSAGE.  R & R THE SKIN AIR INLET VALVE.
